Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 28, NWS Nashville, TN

April 3, 20184 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2018, 10:23 PM CDT for 4 counties in Tennessee. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 10:23 PM CDT (03:23 UTC)
Expired
Apr 3, 2018, 11:15 PM CDT
In force
52 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN

The radar

The Nashville radar (KOHX), 138 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:24 PM CDTTSTM WND DMGAlgood, TNTREE DOWN AT 559 WEST MAIN
Apr 3, 10:25 PM CDTTSTM WND DMG4 E Livingston, TNTREE DOWN ALONG JAMESTOWN HWY
Apr 3, 10:40 PM CDTTSTM WND DMGJamestown, TNTREES AND POWER LINES DOWN IN JAMESTOWN
Apr 3, 10:40 PM CDTTSTM WND DMGJamestown, TNTREES DOWN IN JAMESTOWN
Apr 3, 10:41 PM CDTTSTM WND DMG9 Ene Jamestown, TNTREE DOWN ON LEATHERWOOD ROAD IN FENTRESS COUNTY
Apr 3, 11:10 PM CDTTSTM WND DMG5 Wnw Fairfield Glade, TNTREE DOWN ON GENESIS ROAD AT POTTER ROAD
Apr 3, 11:20 PM CDTTSTM WND DMG4 E Livingston, TNTREE DOWN ALONG JAMESTOWN HWY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1862 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

512 
WUUS54 KOHX 040323
SVROHX
TNC035-049-133-141-040415-
/O.NEW.KOHX.SV.W.0028.180404T0323Z-180404T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1023 PM CDT TUE APR 3 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Overton County in Middle Tennessee...
  Northwestern Cumberland County in Middle Tennessee...
  Central Putnam County in Middle Tennessee...
  Fentress County in Middle Tennessee...

* Until 1115 PM CDT

* At 1023 PM CDT, severe thunderstorms were located along a line
  extending from near Livingston to Cookeville, moving northeast at
  75 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cookeville, Livingston, Jamestown, Algood, Monterey, Allardt,
  Grimsley, Slate Springs, Clarkrange, Crawford and Rickman.

This includes Interstate 40 between mile markers 284 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3637 8470 3638 8472 3630 8480 3628 8488
      3621 8491 3615 8491 3611 8486 3601 8495
      3603 8533 3608 8550 3605 8558 3605 8565
      3647 8523 3649 8518 3641 8512 3641 8510
      3651 8508 3657 8487 3652 8473 3640 8466
TIME...MOT...LOC 0323Z 245DEG 67KT 3640 8524 3616 8548 

HAIL...1.00IN
WIND...60MPH
 
$$

Whitehead
1 follow-up statement
547 
WWUS54 KOHX 040403
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1103 PM CDT TUE APR 3 2018

TNC133-141-040413-
/O.CAN.KOHX.SV.W.0028.000000T0000Z-180404T0415Z/
Overton TN-Putnam TN-
1103 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR OVERTON AND CENTRAL PUTNAM
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CDT for
Middle Tennessee.

LAT...LON 3637 8470 3638 8472 3632 8479 3630 8480
      3629 8487 3628 8488 3621 8491 3615 8491
      3611 8486 3601 8495 3602 8518 3603 8518
      3656 8483 3653 8478 3652 8473 3644 8469
      3640 8466
TIME...MOT...LOC 0403Z 273DEG 42KT 3660 8461 3599 8515 

$$

TNC035-049-040415-
/O.CON.KOHX.SV.W.0028.000000T0000Z-180404T0415Z/
Cumberland TN-Fentress TN-
1103 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN CUMBERLAND AND CENTRAL FENTRESS COUNTIES...

At 1103 PM CDT, severe thunderstorms were located along a line
extending from near Blue Heron to 6 miles northwest of Crossville,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Allardt, Grimsley, Slate Springs and Clarkrange. 

This includes Interstate 40 between mile markers 310 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3637 8470 3638 8472 3632 8479 3630 8480
      3629 8487 3628 8488 3621 8491 3615 8491
      3611 8486 3601 8495 3602 8518 3603 8518
      3656 8483 3653 8478 3652 8473 3644 8469
      3640 8466
TIME...MOT...LOC 0403Z 273DEG 42KT 3660 8461 3599 8515 

HAIL...1.00IN
WIND...60MPH
 
$$

Whitehead

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:29 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 3, 9:29 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
929 PM CDT Tue Apr 3 2018

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Removed Houston, Humphreys, and Stewart Counties from severe tstm
watch number 32. Tweaked hrly temp, dewpoint, and wind
speed/direction grids. With most wind gusts now being associated
with convective outflow, am planning on letting wind advisory
expire at 04/03Z (10 PM CDT). Remainder of forecast continues to
be on track.

&&

.AVIATION...
00Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Will continue close to timing reasoning
of 18Z TAF forecast issuance as consensus of short range
model guidance continues to support. VFR conditions should
generally prevail before 04/02Z. Sfc pressure gradient
influences should continue to support gusts as high as
35kts ahead of, along, and shortly behind strong sfc frontal
passage. Sfc winds will veer from SW ahead of to NW behind
frontal passage. As strong sfc frontal boundary moves across
mid state 04/00Z-04/06Z, increasing chances of shwrs and tstms,
with ceilings lowering to at least MVFR thresholds, possible.
Decreasing cloudiness expected behind frontal passage as upper
level troughing influences move eastward and sfc ridging
influences build into mid state region.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM CDT this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman-
Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury-
Montgomery-Perry-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Wayne-Williamson-Wilson.

&&

DISCUSSION......31
AVIATION........31
Hazardous weather outlook, Apr 3, 5:01 AM CDT, 17 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
501 AM CDT Tue Apr 3 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-041015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
501 AM CDT Tue Apr 3 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight.

Severe storms are possible late this afternoon and evening for all
of Middle Tennessee, however the best chances will be along and
west of I-65. The primary threat is damaging straight-line winds.
Large hail and isolated tornadoes will also be possible.

In addition, a Wind Advisory is in effect for areas west of the
Cumberland Plateau from 10 am this morning through 10 pm this
evening. South to southwest winds of 15 to 25 mph with gusts of 35
to 45 mph at times. These non-thunderstorm winds may blow down a
few trees, tree limbs, or power lines.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Freezing temperatures and widespread of frost are possible
Thursday morning across all of Middle Tennessee.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is being requested for the severe weather
potential this evening.

Spotter Thunderstorm Reporting Criteria:
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Measured winds of >50 mph
Structural Damage
Downed Trees or Power lines

27

In the hours before

Local storm report, Apr 3, 10:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND DMG MURFREESBORO            35.85N  86.39W
04/03/2018                   RUTHERFORD         TN   FACEBOOK

            TREE FELL ON CAR ON EAST MAIN STREET IN MURFREESBORO

0710 PM     NON-TSTM WND DMG 4 NE CLARKSVILLE        36.60N  87.30W
04/03/2018                   MONTGOMERY         TN   EMERGENCY MNGR

            TRACTOR TRAILER OVERTURNED JUST SOUTH OF GUTHRIE

0834 PM     TSTM WND DMG     3 ESE DOVER             36.46N  87.79W
04/03/2018                   STEWART            TN   EMERGENCY MNGR

            TREE DOWN ON HOUSE AT 1741 HWY 49

0835 PM     HAIL             8 S NASHVILLE           36.06N  86.78W
04/03/2018  E0.50 INCH       DAVIDSON           TN   AMATEUR RADIO

            HALF INCH HAIL AT TAMPA DRIVE AND SPARTAN DRIVE

0835 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
04/03/2018                   HOUSTON            TN   EMERGENCY MNGR

            TREE DOWN AT 1245 OLD HERRIN ROAD

0835 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
04/03/2018                   HOUSTON            TN   EMERGENCY MNGR

            TREE DOWN AT EMERALD ACRES AND ROUTE 49

0841 PM     TSTM WND DMG     12 E DOVER              36.48N  87.63W
04/03/2018                   STEWART            TN   EMERGENCY MNGR

            TREE FELL ON HOUSE ALONG HWY 79

0848 PM     TSTM WND DMG     6 NW LA VERGNE          36.05N  86.66W
04/03/2018                   DAVIDSON           TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN ANTIOCH

0856 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
04/03/2018                   DAVIDSON           TN   EMERGENCY MNGR

            TREES DOWN ON HAYWOOD LANE AND KEELEY DR

0900 PM     TSTM WND DMG     5 S NASHVILLE           36.10N  86.78W
04/03/2018                   DAVIDSON           TN   EMERGENCY MNGR

            TREE BLOCKING ROAD IN SOUTH NASHVILLE AT WALLACE RD

0900 PM     LIGHTNING        9 NE CENTERVILLE        35.89N  87.34W
04/03/2018                   HICKMAN            TN   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING IN NE HICKMAN COUNTY

0910 PM     TSTM WND DMG     9 NE CENTERVILLE        35.88N  87.33W
04/03/2018                   HICKMAN            TN   FACEBOOK

            TREE DOWN AT GROUND HOLLOW RD AND PRIM SPRINGS RD

0912 PM     HAIL             10 SW LEBANON           36.11N  86.45W
04/03/2018  E0.88 INCH       WILSON             TN   EMERGENCY MNGR

            NICKEL HAIL IN GLADEVILLE

0913 PM     TSTM WND DMG     1 SE MOUNT JULIET       36.19N  86.51W
04/03/2018                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ACROSS ROADWAY AT EAST DIVISION STREET AND
            CLEMMONS ROAD IN MOUNT JULIET

0915 PM     TSTM WND GST     4 NW SPRINGFIELD        36.54N  86.92W
04/03/2018  M58 MPH          ROBERTSON          TN   AWOS

            50 KNOT / 58 MPH WIND GUST MEASURED AT SPRINGFIELD
            AIRPORT KM91 AWOS

0918 PM     HAIL             LA VERGNE               36.00N  86.57W
04/03/2018  E0.70 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            DIME SIZE HAIL AT LA VERGNE

0919 PM     LIGHTNING        5 NNW LA VERGNE         36.07N  86.60W
04/03/2018                   DAVIDSON           TN   FIRE DEPT/RESCUE

            HOUSE FIRE DUE TO LIGHTNING STRIKE AT 1500 GRAPELEAF
            WAY IN ANTIOCH

&&

EVENT NUMBER OHX1800334 OHX1800318 OHX1800320 OHX1800319 OHX1800321
OHX1800322 OHX1800324 OHX1800330 OHX1800323 OHX1800325 OHX1800326
OHX1800328 OHX1800331 OHX1800333 OHX1800327 OHX1800332 OHX1800329

SHAMBURGER
Special weather statement, Apr 3, 10:09 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
1009 PM CDT TUE APR 3 2018

TNZ063>065-078-080-040400-
Cannon TN-Van Buren TN-De Kalb TN-Warren TN-White TN-
1009 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE KALB...NORTHERN
VAN BUREN...WARREN...WESTERN WHITE AND SOUTHEASTERN CANNON COUNTIES
UNTIL 1100 PM CDT...

At 1009 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of McMinnville, moving northeast at 55 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
McMinnville, Sparta, Spencer, Morrison, Doyle, Centertown, Rock
Island State Park and Fall Creek Falls State Park.

A severe thunderstorm watch remains in effect until 100 AM CDT for
Middle Tennessee.

LAT...LON 3576 8531 3558 8595 3561 8595 3563 8597
      3565 8598 3565 8599 3566 8599 3565 8600
      3566 8601 3572 8605 3604 8549
TIME...MOT...LOC 0309Z 243DEG 47KT 3567 8592

Whitehead
Local storm report, Apr 3, 10:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1011 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     6 E COLUMBIA            35.62N  86.94W
04/03/2018                   MAURY              TN   EMERGENCY MNGR

            TREE BLOCKING ROAD ALONG SOWELL MILL PIKE

&&

EVENT NUMBER OHX1800335

21
Special weather statement, Apr 3, 10:13 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
1013 PM CDT TUE APR 3 2018

TNZ094-095-040400-
Lawrence TN-Giles TN-
1013 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAWRENCE AND GILES
COUNTIES UNTIL 1100 PM CDT...

At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Loretto, or 11 miles southeast of Lawrenceburg, moving
northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pulaski, Ardmore, Elkton, Minor Hill, Goodspring, Frankewing and
Prospect.

This includes Interstate 65 between mile markers 1 and 22.

A severe thunderstorm watch remains in effect until 100 AM CDT for
Middle Tennessee.

LAT...LON 3500 8731 3521 8731 3532 8689 3531 8689
      3530 8686 3532 8685 3532 8684 3529 8683
      3499 8684
TIME...MOT...LOC 0312Z 242DEG 47KT 3510 8724

Whitehead
Local storm report, Apr 3, 10:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1015 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
04/03/2018                   WILSON             TN   FACEBOOK

            PHOTO OF TREE SNAPPED

&&

EVENT NUMBER OHX1800336

SHAMBURGER
Local storm report, Apr 3, 10:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1018 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     4 E CROSS PLAINS        36.54N  86.61W
04/03/2018                   SUMNER             TN   EMERGENCY MNGR

            TREE DOWN ALONG HWY 25 AND WHITE RD

&&

EVENT NUMBER OHX1800337

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:03 PM CDTSpecial Weather StatementOHXMontgomery, Stewart27 min
Apr 3, 7:22 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson23 min
Apr 3, 7:47 PM CDTSpecial Weather StatementOHXDickson, Hickman, Perry43 min
Apr 3, 8:17 PM CDTSpecial Weather StatementOHXSumner43 min
Apr 3, 8:26 PM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery, Stewart49 min
Apr 3, 8:29 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Apr 3, 8:34 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart26 min
Apr 3, 8:35 PM CDTSpecial Weather StatementOHXDavidson40 min
Apr 3, 8:38 PM CDTSevere Thunderstorm WarningOHXHickman, Maury37 min
Apr 3, 8:41 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson34 min
Apr 3, 8:43 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Apr 3, 8:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson36 min
Apr 3, 9:03 PM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson42 min
Apr 3, 9:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson32 min
Apr 3, 9:17 PM CDTAreal Flood AdvisoryOHXDavidson, Hickman, Williamson3 hr
Apr 3, 9:18 PM CDTSpecial Weather StatementOHXRobertson, Sumner27 min
Apr 3, 9:25 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson15 min
Apr 3, 9:26 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner34 min
Apr 3, 9:39 PM CDTSpecial Weather StatementOHXLawrence36 min
Apr 3, 10:09 PM CDTSpecial Weather StatementOHXWarren, White51 min
Apr 3, 10:13 PM CDTSpecial Weather StatementOHXGiles47 min
Apr 3, 10:28 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White32 min
Apr 3, 10:58 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White47 min
Apr 4, 2:47 AM CDTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more30 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.